It’s been 3 months since my last treatment. My hair has been growing just fine and I haven’t taken any supplements. With that said, I just noticed A LOT of facial hair, especially on the sides. It looks like my sideburns has extended! Lol. Has anyone experienced this?? Is it temporary?? Kind of freakin out here!!!
Thank you so much in advance! :)
Chinch, don't sweat it. Shave if you have to. Mine came in all different. For awhile I called it my Afro. You look very attractive as you are in your picture
Thanks for the huge, I hope you were able to get the answers you need. I do know that after I lost my hair from chemotherapy, my hair came back very curly. I have always had naturally curly hair, but through the years I have just had a nice wave. In a way it was easier to care for. Sending you hugs and prayers and hope you get the answers you need. I f you don’t get the answers from your Dr. I would make an appointment with an endocrinologist.
It makes me think of possible hormone level changes. I would ask my doctor if this is a side effect of your treatment. I try to get answers rather than worry and fret, because I find it to be a waste of my energy. I learned this late in life, I am 75 years old. I want to know if this is a temporary condition or long lasting.
We never share your personal information with anyone.